Translator Disclaimer
November 1974 The Hopf ring for complex cobordism
Douglas C. Ravenel, W. Stephen Wilson
Bull. Amer. Math. Soc. 80(6): 1185-1189 (November 1974).

Abstract

No abstract available

Citation

Download Citation

Douglas C. Ravenel. W. Stephen Wilson. "The Hopf ring for complex cobordism." Bull. Amer. Math. Soc. 80 (6) 1185 - 1189, November 1974.

Information

Published: November 1974
First available in Project Euclid: 4 July 2007

zbMATH: 0294.57022
MathSciNet: MR0356030

Subjects:
Primary: 55F40, 57D90, 57F25, 57F35
Secondary: 14L05, 16A24, 18D35, 55F20, 57F05

Rights: Copyright © 1974 American Mathematical Society

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.80 • No. 6 • November 1974
Back to Top